# SDR ASOA03446

- Difficulty date: September 5, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE RT SEAT TRACK AT FS 39 TO FS 40 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SEAT TRACK AT FS 39 TO FS 40 IAW SRM 51-25-02.  (M)
